Generalized Orthogonality Relation for Pie Sectorsby Bellur S. Ramachandra Rao, Asst. Prof.; Dept. of Mathematics, Indian Inst. of Tech., Powai, Bombay, India,
B. G. Prakash, Engr.; Structural Analysis Group, Indian Space Research Organisation, Satellite Centre, Bangalore, India,
Serial Information: Journal of the Engineering Mechanics Division, 1978, Vol. 104, Issue 6, Pg. 1341-1351
Document Type: Journal Paper
The paper presents a new generalized orthogonality relation for the biharmonic eigenfunctions developed for all admissible combinations of homogeneous boundary conditions in stresses and displacements that can be prescribed with full generality on the radial edges of a sector plate in plane elastostatics. The eigenfunction analysis has been developed into a method such that the stress singularities can be directly incorporated for cantilever problems associated with pie-shaped sectors.
Subject Headings: Stress analysis | Plates | Displacement (mechanics) | Boundary conditions | Homogeneity | Radiation | Cantilevers
Services: Buy this book/Buy this article
Return to search